# SDR DXTA2019062502533

- Difficulty date: June 25, 2015
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 2,364 hours, 1,565 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER LIFTOFF, WOW MISCOMPARE CAS MESSAGE ILLUMINATED AND LANDING GEAR WOULD NOT RETRACT. ""CORRECTIVE ACTION""""FOUND NLG WOULD NOT EXTEND ENOUGH TO GIVE WEIGHT OFF WHEELS INDICATION DISASSEMBLED NOSE LANDING GEAR STRUT, REPLACED SEALS, ASSEMBLED AND SERVICED STRUT. REF CMM 32-20-01 MM 12-10-52. PERFORMED GEAR SWING TO ENSURE ALL INDICATIONS ARE NORMAL. OPS CHECK GOOD WOW MISCOMPARE CAS DID NOT ILLUMINATE.
